MINNESOTA, UNITED STATES – A 47-year-old woman has lost both legs and her left hand shortly after receiving her second Pfizer COVID-19 vaccine. Jummai Nache, a medical assistant, got her second shot on February 1st. She immediately experienced chest pains. The pain persisted and she was hospitalized on February 13th. That’s when doctors told Mr. Philip Nache that his wife could die at any moment after blood clots were found in her entire body. Both her legs below the knees and most of her hands were surgically removed.

Jummai’s case was investigated by the Centers for Disease Control and Prevention (CDC). The agency could not determine whether the vaccine played a role in her condition, however, the Nigerian couple is not satisfied with the CDC’s findings. “My experience on this journey has been so difficult but I can’t imagine the excruciating pain mental, physical, and emotional that my wife is going through,” Philip said. 

The couple was recently interviewed by Stew Peters where they both said that they believe that Jummai’s horrifying injuries were a result of the COVID-19 vaccines:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.